# SDR SWAA012805

- Difficulty date: October 13, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 3,918 hours, 2,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 300432
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT OVERWING INTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT BALLAST PER MM.
